MAUDE Adverse Event Report: HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)

HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Model Number 7100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.
 
Event or Problem Description
It was reported that during an acessa procedure on (b)(6) 2025, the physician reported that the system showed an error on the screen as instrument failure.The unit was reset and unplugged but this could not resolve the issue.Procedure was aborted at this point.Trocars had been already placed on the patient.The console was returned for investigation and to test for this failure, the console was powered on and all accessories were connected to perform the ablation and coagulation tests.The console was powered on and the functional tests were performed three separate times to check for intermittence.Here, it was observed that the console functioned as intended during the ablation and coagulation tests after each power cycle.Hence, the failure mode reported by the customer was not replicated during investigation.An external visual inspection was conducted and there were no signs of damages or misuse present on the console.

Brand Name
ACESSA PROVU SYSTEM
Common Device Name
COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key22509918
Report Number1222780-2025-00383
Device Sequence Number15650649
Product Code HFG
UDI-Device Identifier00854763006232
UDI-Public(01)00854763006232(11)200723
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K181124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7100
Device Catalogue Number7100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown